# SDR AALA20050067

- Difficulty date: January 31, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY EXIT LIGHT AT FORWARD GALLEY AISLE WALL INOPERATIVE.  REPAIRED BROKEN WIRE IN AISLE FLOOR TRACK FOR EMERGENCY EXIT LIGHT AT FORWARD GALLEY AISLE WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
